Some counterexamples and properties on subspaces of generalized regular-Lindelof spaces

Authors

  • A. Kilicman
  • A. J. Fawakhreh

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.380

Abstract

In this paper we study subspaces of some generalizations of Lindelof spaces; namely, subspaces of nearly regular-Lindelof, subspaces of almost regular-Lindelof and subspaces of weakly regular-Lindelof spaces. We then give some properties on these subspaces. Several illustrative examples are also considered in order to establish some relations within these subspaces.

Author Biography

A. Kilicman

University Putra Malaysia, Department of Mathematics, 43400 UPM Serdang, Selangor, Malaysia.

Published

2001-09-30

How to Cite

Kilicman, A., & Fawakhreh, A. J. (2001). Some counterexamples and properties on subspaces of generalized regular-Lindelof spaces. Tamkang Journal of Mathematics, 32(3), 237–245. https://doi.org/10.5556/j.tkjm.32.2001.380

Issue

Section

Papers